UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1584

タイトル: On the special values of abelian L-functions
著者: Tan, Ki-Seng
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 305-319
抄録: Here we give a proof of the $p$-portion of a conjecture of Gross over the global function fields of characteristic $p$. In this case, the conjecture is in fact a refinement of the class number formula. Here the classic Dedekind Zeta function is generalized by a $p$-adic measure which interpolates the special values of abelian L-functions, and the regulator of the units group is generalized by a $p$-adic regulator. The L-functions are associated to the characters of the maximal abelian extension of the given global field unramified outside a finite set {$v_0, v_1, \dots, v_r,$} of places of the field. The case that $r=1$ has been proved by Hayes. Gross also proved some congruence of the formula.
URI: http://hdl.handle.net/2261/1584
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010203.pdf156.87 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください